Gross-Siebert's slab functions and open GW invariants for toric Calabi-Yau manifolds

Siu-Cheong Lau Boston University

mathscidoc:1702.01013

Mathematical Research Letters, 22, (3), 881-898, 2015
No abstract uploaded!
SYZ, toric Calabi-Yau, Gross-Siebert, slab, open Gromov-Witten, mirror symmetry
[ Download ] [ 2017-02-15 23:46:54 uploaded by scllouis ] [ 844 downloads ] [ 0 comments ]
@inproceedings{siu-cheong2015gross-siebert's,
  title={Gross-Siebert's slab functions and open GW invariants for toric Calabi-Yau manifolds},
  author={Siu-Cheong Lau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170215234654653279444},
  booktitle={Mathematical Research Letters},
  volume={22},
  number={3},
  pages={881-898},
  year={2015},
}
Siu-Cheong Lau. Gross-Siebert's slab functions and open GW invariants for toric Calabi-Yau manifolds. 2015. Vol. 22. In Mathematical Research Letters. pp.881-898. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170215234654653279444.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved